# SDR AALA202407024506

- Difficulty date: June 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 42,920 hours, 18,096 cycles
- Engine: Cfmint CFM567B20
- Engine time: 34,677 hours, 14,804 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250252020
- Condition: Overheated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE OVER TEMP AT ABOUT V1 TEMPERATURE REACHED AROUND 970-990 DEGREES; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CVG.  REMOVED AND REPLACED J9 (AALA202406254506) HARNESS AND J10 (AALA202407025825) HARNESS. PER AMM 73-21-06. OPERTIONAL CHECK GOOD.
